MathSciNet Relay Station
MathSciNet bibliographic data
MR167753 (29 #5025) 40.42
Subhankulov, M. A. On a theorem of Littlewood. (Russian) Izv. Akad. Nauk UzSSR Ser. Fiz.-Mat. Nauk 1964 1964 no. 1, 22–30.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement